| Catalog Number |
68LP-200 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation", "leak/ripple" and "leak/nipple".This record is for the left side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3.